# SDR AALA201804239063

- Difficulty date: April 13, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,976 hours, 28,839 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53480042206
- Condition: Damaged
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE IN THE FITTING CORNER, FRAME 68, STRINGER 23R IN THE AFT GALLEY AREA.  REPLACED THE FITTING IAW SRM 51-72-11.
